# SDR SWAA2024040470086

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 10,356 hours, 4,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ETOPS POST FLIGHT FOUND L/H FORWARD EMERGENCY LIGHTS INOP.<[01] FOUND EMERGENCY LIGHT BATTERY PACK WOULD NOT TEST. REMOVED AND REPLACED L/H FORWARD BATTERY PACK. OPS CHECK GOOD; REF B-737 AMM 33-51-06.
